# SDR UALA2012070203526

- Difficulty date: June 30, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 51,521 hours, 6,072 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WING DOOR (DOOR ON LANDING GEAR) LOWER AFT EDGE IS HITTING DOOR SEAL AND SEAL RETAINER ON WING TO BODY FAIRING.  DOOR LOWER AFT EDGE HAS SLIGHT DAMAGE.  SEAL AND SEAL RETAINER ON WING TO BODY FAIRING HAVE BEEN SHEARED OFF AND ARE MISSING.  REPLACED SEAL AND SEAL RETAINER ON WING TO BODY FAIRING, WILL REQUIRE CLEARANCE CHECK AFTER MLG STRUT DOOR FAIRING IS REPAIRED, REF SMC7.
